# SDR DALA2017100207193

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 51,707 hours, 27,180 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CATWALK CABLE IS BROKEN.  REPLACED CABLE TURN BARREL CLEVIS CHECKED OK.
